MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2

MEDACTA INTERNATIONAL SA GMK REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2
Catalog Number 02.07.0682L
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 02/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 march 2018; lot 172153: (b)(4) items manufactured and released on 14 june 2017.Expiration date: 2022-05-28 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision fixed tibial insert sc size 2/23mm reference 02.07.0223scf (k103170): lot 145726: (b)(4) items manufactured and released on 27 october 2014.Expiration date: 2019-09-30 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event gmk-revision femur revision ps size2 l reference 02.07.2402l (k102437) lot 172147: (b)(4) items manufactured and released on 14 june 2017.Expiration date: 2022-05-23 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 medacta has been informed by the sales agent that patient came in complaining of instability.Surgeon plans to remove implants and input another company's product.On (b)(6) 2018 we were informed that patient revision surgery has not been rescheduled yet, maybe it will be done in (b)(6) 2018.
 
Additional Manufacturer Narrative
The surgeon revised the patient on april 10th using competitor implants and cemented stems.He removed medacta ps femur and tibia with stems.

Brand Name
GMK REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2
Common Device Name
FIXED TIBIAL TRAY CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7338217
Report Number3005180920-2018-00136
Device Sequence Number10937394
Product Code JWH
UDI-Device Identifier07630030819346
UDI-Public07630030819346
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2022
Device Catalogue Number02.07.0682L
Device Lot Number172153
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2018
Supplement Date Received by Manufacturer02/12/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR